# SDR IPXA2024061899986

- Difficulty date: May 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,097 hours, 22,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1180-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT: R/H T-CHORD 1180-1240 RBL 0-30 HAS CORROSION.INSTALLED NEW T-CHORD IAW SRM 51-40-02. INSTALLED NUT PLATES IAW SRM 51-40-02. REVIEWED
